Journal article icon

Journal article

Glueballs

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
SCIENTIFIC AMERICAN
Volume:
279
Issue:
5
Pages:
80-85
Publication date:
1998-11-05
DOI:
ISSN:
0036-8733
URN:
uuid:3c537328-4d5b-4850-8ae1-85b7e4790a4e
Source identifiers:
8715
Local pid:
pubs:8715

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP